# SDR CALA2023110803303

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737924ER
- Aircraft serial: 38702
- Aircraft time: 33,507 hours, 11,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Loose
- Location: Cabin Bullnose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULLNOSE EMERGENCY LIGHT ON BIN ABOVE 35DEF IS HANGING FROM RECEPTACLE. SECURED LIGHT WITH TAPE. REQUESTING MEL RELIEF. DEFERRED IAW MEL 3315A. TOMC APPROVED. SECURED BULLNOSE AREA LIGHT AT 35DEF IAW AMM 33-51-03-960-805. OPS. CHK''S GOOD.
